# SDR 97ZZZX3789

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N858CH
- Make and model: Piper PA-60-602P
- Aircraft serial: 608265006
- Engine: Lyc TIO540U2A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Washer
- Part number: 10168500
- Condition: Worn
- Location: Oil Pump
- Part time: 600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W SB 600-131, SUBSTANTIATED BOTH SCAVANGE OIL PUMPS WERE DUE IMMINENT FAILURE.  REPLACED PARTS REQUIRED.
